# SDR DALA2025012300540

- Difficulty date: January 21, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 23,811 hours, 10,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3017, DAMAGED RH FRAME 73 CLIP PT # D53571552213 BETWEEN STR 31R AND STR 32R. CORRECTIVE ACTION: REPLACED PER AIRBUS REPAIR DRAWING R535-70010-000 REV P. ADDITIONAL INFORMATION 019-0007:1212-6055/005 00012. (LP 0772051)
